# SDR DALA2018112966891

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,528 hours, 17,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5816, L/P 5192380) DURING EMERGENCY LIGHT TEST, FWD CABIN, RT FIRST CLASS SEATS FLOOR PROXIMITY PATH LIGHTING INOP. REMOVED AND REPLACED BATTERY PACK IAW B757 MM 33-51.
